# SDR SWAA2022051194219

- Difficulty date: April 14, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 50,989 hours, 25,541 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Web
- Condition: Cracked
- Location: Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT MAIN WHEEL WELL VERTICAL PRESSURE WEB BETWEEN RBL40.00 AND RBL 45.64 IAW NDTM PART 6;51-00-00 PROCEDURE 23. CRACK LENGTH :0.843'. CRACK FOUND AT MAIN WHEEL WELL VERTICAL PRESSURE WEB BETWEEN RBL40.00 AND RBL 45.64 IAW NDTM PART 651-00-00 PROCEDURE 23. CRACK LENGTH :0.843'. / CUTTED AND REMOVED THE DAMAGE PART OF THE WEB AT THE CUT LINE AT WHEEL WELL VERTICAL PRESSURE WEB PER B737-700 SRM 57-10-0-2R-3 FIG.204;PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS CLEANED REPAIR AREA AT W/W VERTICAL PERSSURE WEB RT SIDE STA 663.75 UPPER SECTION PER B737-700 SRM 57-10-10-2R-3;TO CORRECT STEP #10 - CORRECT MANUAL IS 57-10-10-2R-3TREATED AND PRIMED REPAIR AREA AS REF. B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804 STARTED DRILLING REPAIR PARTS AS REF. B737-700 SRM 51-10-01-0G-0. FABRICATED SHIM [5] PER B737-700 SRM 57-10-10-2R-3 FIG 204; MATERIAL USED 2024-T3.100' PO# 1745608. COMPLETED DRILLING REPAIR PARTS FROM KIT# 57100006-01 AND SHIM PER B737-700 SRM 51-10-02-0G-0 (CORRECTING REF. ON STEP 21). TREATED AND PRIMED REPAIR PARTS PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.;OK TO INSTALL FLOOR BEAM FITTING REMOVED ON STEP #7;MIXED BMS5-95 SEALANT AT 11:45 AM 04/26/2022. SQUEEZE OUT TIME BY 7:45 PM 04/29/2022. INSTALLED REPAIR PARTS AND FLOOR BEAM FITTING PER B737-700 SRM 57-10-10-2R-3 ALTERNATIVE 2 FIG. 204 AND SRM 51-40-02-0G-0.VERIFIED INSTALLATION OF REPAIR PARTS AND FLOOR BEAM FITTING PER REF'S.
